# SDR AALA202109280952

- Difficulty date: September 15, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 50,192 hours, 35,109 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT REAR LAVATORY DOOR INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202109170952: REPLACED DOOR LATCH ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-43-42.** (CLOSED)
